Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/32302
Title: A Study of the Sequence of Norm of Derivatives (or Primitives) of Functions Depending on Their Beurling Spectrum
Authors: Bang, H.H.
Huy, V.N.
Keywords: Banach Spaces
Beurling spectrum
Issue Date: 2016
Publisher: Springer Singapore
Citation: Scopus
Abstract: In this paper, we characterize the behavior of the sequence of norm of derivatives (or primitives) of functions by their Beurling spectrum in Banach spaces. The Bernstein inequality for Banach spaces is also obtained.
Description: Vietnam Journal of Mathematics Volume 44, Issue 2, 1 June 2016, Pages 419-429
URI: http://link.springer.com/article/10.1007%2Fs10013-015-0146-y
http://repository.vnu.edu.vn/handle/VNU_123/32302
ISSN: 2305221X
Appears in Collections:Bài báo của ĐHQGHN trong Scopus

Files in This Item:
Thumbnail

  • File : A Study of the Sequence of Norm of Derivatives (or Primitives) of Functions Depending on Their Beurling Spectrum.pdf
  • Description : 
  • Size : 236.18 kB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.